# SDR SWAA2020081098608

- Difficulty date: July 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO BAY ON FLOOR PANEL SUPPORT AT B.S. 727D+6; L.B.L. 21-R.B.L. 21; W.L. 154. / CORROSION ON AFT CARGO BAY FLOOR PANEL SUPPORT AT BS727D+6; LBL21-RBL21; WL154 FOUND OUT OF LIMITS DUE TO NO SRM ALLOWABLE LIMITS. REMOVED SUPPORT AND INSTALLED NEW SUPPORT PER SRM 51-40-02-0G-0 AND DWG 146A7500.
